# SDR ASAA2017031320156

- Difficulty date: March 13, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 33,696 hours, 10,253 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, SATCOM NOT DISPLAYED ON MCDU MENU PAGE.  ACFT GROUNDED. ACCOMPLISHED RESET PROCEDURE IAW QRH. SATCOM OPS RESTORED NORMAL.
